A History of Duality in Algebraic Topology by J.C.Becker, D.H.Gottlieb

A History of Duality in Algebraic Topology by J.C.Becker, D.H.Gottlieb

By J.C.Becker, D.H.Gottlieb

Show description

Read Online or Download A History of Duality in Algebraic Topology PDF

Best geometry and topology books

Topologie und Analysis: Eine Einfuhrung in die Atiyah-Singer-Indexformel

"V. i. e. Ell6a. h1w. ng deA p. ltll. okay: tU. ehe. n Le. be. M . e. M. t Mnge. ge. n je. de. n, de. ll au6 I. l. i. eh a. eh;thabe. n w. U. R. , von unell Sede. d. i. e. Sehw-i. e. JL. i. gkede. n . i. n dell AM 6iihJumg deAl. > e. n, WM . i. hn 1. >0 okay. tnde. llR. ueh. t diink. te. , ge. hoJL. tg ellke.

Additional info for A History of Duality in Algebraic Topology

Sample text

Massey, W. ), A History of Cohomology Theory, elsewhere in this volume. Milnor and Spanier (1960), Two remarks on fiber homotopy type, Pacific J. Math. 10, 585–590. Moore, J. C. (1956), On a theorem of Borsuk, Fund. Math. 43, 195–201. Nomura, Y. (1960), On mapping sequences, Nagoya Math. J. 17, 111–145. 32 Poincar´ e, H. R. Acad. Sci. Paris 115; (also in Oeuvres, vol. VI, pp. 186– 192). Poincar´ e, H. R. Acad. Sci. Paris 117, 144–145; (also in Oeuvres, vol. XI, pp. 6–7). Poincar´ e, H. (1895), Oeuvres, vol.

A History of Cohomology Theory, elsewhere in this volume. Milnor and Spanier (1960), Two remarks on fiber homotopy type, Pacific J. Math. 10, 585–590. Moore, J. C. (1956), On a theorem of Borsuk, Fund. Math. 43, 195–201. Nomura, Y. (1960), On mapping sequences, Nagoya Math. J. 17, 111–145. 32 Poincar´ e, H. R. Acad. Sci. Paris 115; (also in Oeuvres, vol. VI, pp. 186– 192). Poincar´ e, H. R. Acad. Sci. Paris 117, 144–145; (also in Oeuvres, vol. XI, pp. 6–7). Poincar´ e, H. (1895), Oeuvres, vol.

USA 16, 488–490. Casson, A. and Gottlieb, D. H. (1977), Fibrations with compact fibres, Amer. J. Math. 99, 159–189. ˇ ˇ Cech, E. (1936), Multiplications on a complex, Ann. of Math. 37, 681–697; Cech, Topological Papers, Prague, 1968, Akadamia, pp. 417–433. S. and Spanier, E. (1950), The homology structure of fibre bundles, Proc. Nat. Acad. Sci. USA 36, 248–255. Conner, P. and Floyd, E. (1964), Differentiable periodic maps, Ergebnisse der Mathematik und ihrer Grenzgebiete, Academic Press, New York.

Download PDF sample

Rated 4.13 of 5 – based on 49 votes
Comments are closed.